# SDR SWAA2013100720962

- Difficulty date: October 2, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 50,775 hours, 29,632 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT RIB BETWEEN BS 129.5, 10' TO 17.5".  REPAIRED RIB IAW SRM.
